# SDR ASOA201805252137

- Difficulty date: May 22, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 39,817 hours, 30,914 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Terminal
- Condition: Burned
- Location: Windshield
- Part time: 318 hours, 266 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE IN THE COCKPIT,  VISIBLE SMOKE FROM THE LOWER LEFT CORNER OF FIRST OFFICERS WINDSHIELD.   ACFT DIVERTED FROM DESTINATION AND LANDED SAFELY.  MX REMOVED AND REPLACED THE NR 2 WINDSHIELD TEMP CONTROLLER.  OPS CHECKED GOOD.   REMOVED AND REPLACED THE FIRST OFFICER'S WINDOW DUE TO A BURNED TERMINAL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
